# SDR C2XA11RI113

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 31,070 hours, 23,095 cycles
- System (JASC): 3160 · Central Display
- Part: Controller
- Part number: 7016986501
- Part serial: 97121949
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2287 - EWR - FLIGHT CREW REPORTED THAT, EN ROUTE FROM EWR TO CMH, FMS FAILED, BOTH PFD'S AND NAVS ALSO WENT OUT.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED CAPT DC550 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
